# SDR DALA2024022302553

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 IN REF TO MON/0698/1538595: DENT #15 WAS FOUND OUT OF LIMITS A/Y = 26.358" ON SLAT NO. 7 RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00648: DENT #15 ON SLAT NO. 7 RH WING WAS REPAIRED PER. B757-200 S.R.M. (0213947)
